# SDR DHL2005784504

- Difficulty date: May 15, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FORE FLAP IS DELAMINATED ON LOWER SURFACE, WBL 124.  REMOVED LT I/B FORE FLAP IAW B727 MM 27-51-00.  CUT OUT DELAMINATED AREA AND FABBED FILLER 2 INCH DIA AND DOUBLER AND BONDED REPAIR PARTS IAW B727 SRM 57-50-2 FIG 3 AND 51-40-20 FIG 3.  REINSTALLED LT INBOARD FORE FLAP IAW B727 MM 27-51-00, OPS CHECK GOOD IAW B727 MM 27-51-00.
